MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC da Vinci SP; PATIENT SIDE CART

INTUITIVE SURGICAL, INC da Vinci SP; PATIENT SIDE CART
Model Number 380601-50
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient in a study underwent a da vinci-assisted benign hysterectomy and parametrectomy with bilateral salpingo-oophorectomy procedure.The study procedure was completed without intra-operative adverse events and no reported da vinci device malfunctions.Two days after surgery, it was reported that the patient had post-operative elevated c-reactive protein (crp).There were no other signs of infections and the event was resolved with antibiotic therapy.There was no prolonged hospitalization and discharge occurred six days after surgery.The study investigator reported the event as mild severity, not a serious adverse event, a clavien-dindo grade ii, having a causal relationship to the study procedure, but not related to the patient's underlying disease status, not related to the da vinci investigational device, and not related to a third-party device.The patient's prior health conditions of copd and possible pneumonia may be relevant to this incident.
 
Additional Manufacturer Narrative
There was no report that a da vinci system, instrument or accessory malfunctioned during the procedure.Additional patient information: height: 164 cm., body mass index (bmi) 20.1 kg/m2.

Brand Name
da Vinci SP
Common Device Name
PATIENT SIDE CART
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50356680
Report Number2955842-2026-36190
Device Sequence Number6039197
Product Code NAY
UDI-Device Identifier00886874114605
UDI-Public(01)00886874114605
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number380601-50
Device Catalogue Number380601
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight118 LB